Publication
Title
Response time in a tandem queue with blocking, Markovian arrivals and phase-type services
Author
Language
English
Source (journal)
Operations research letters. - Amsterdam
Publication
Amsterdam : 2005
ISSN
0167-6377
Volume/pages
33:4(2005), p. 373-381
ISI
000228113800005
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.04.2017
To cite this reference